MAUDE Adverse Event Report: COVIDIEN EPUMP 1000ML PUMP SET; PUMP, INFUSION, ENTERAL

COVIDIEN EPUMP 1000ML PUMP SET; PUMP, INFUSION, ENTERAL
Model Number 773656
Medical Device Problem Code Air/Gas in Device (4062)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/08/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
The customer reported that they wasted five enteral feeding pump sets because air was accumulating in the tubing (between pump and patient).The air space in the tubing measured between 1 in to 1 1/4 inch.No patient injury was reported.
 
Additional Manufacturer Narrative
Additional information added to section e1.
 
Additional Manufacturer Narrative
Investigation summary: the customer reported they wasted five enteral feeding pump sets because air was accumulating in the tubing (between pump and patient).The air space in the tubing measured between 1in to 1 1/4 inch.No patient injury was reported.The report refers to product code 773656, epump dehp feed 1000 ml, with lot number 201810048.The device history record (dhr) review of the reported lot number shows evidence that the product was released according to all established procedures and qa documentation.Lot and failure mode trending was reviewed and no trend was identified.A total of eight (8) samples were received for evaluation.Visual inspection and functional testing performed confirmed the report of air in the line.An investigation has been initiated to determine the root cause of this confirmed device failure.This complaint will be used for tracking and trending purposes.

Brand Name
EPUMP 1000ML PUMP SET
Common Device Name
PUMP, INFUSION, ENTERAL
Manufacturer (Section D)
COVIDIEN
15 hampshire street
mansfield MA 02048
MDR Report Key11322160
Report Number1282497-2021-09909
Device Sequence Number3443349
Product Code LZH
UDI-Device Identifier10884521022096
UDI-Public10884521022096
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number773656
Device Catalogue Number773656
Device Lot Number201810048
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 02/08/2021
Supplement Date Received by Manufacturer02/08/2021
02/08/2021
Initial Report FDA Received Date02/12/2021
Supplement Report FDA Received Date02/23/2021
05/06/2021
Patient Sequence Number1